# SDR SIMA20011409

- Difficulty date: May 20, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N901AE
- Make and model: Saab 340B
- Aircraft serial: 340B401
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Filter
- Part number: AC9718F25
- Condition: Clogged
- Location: Left Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3387 - LEFT OIL BYPASS LIGHT ILLUMINATED ON OVERHEAD PANEL ACCOMPANIED WITH ENGINE LIGHT ON CWP.  BOTH WERE INTERMITTENT.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE OIL FILTER IAW GE CT7 EMM 79-00-00.  LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
